# SDR FDEA2019102452730

- Difficulty date: September 25, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AGA7984
- Condition: Cracked
- Location: Bs 1963
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPT, STA1963 AFT CARGO WALL LOWER ANGLE HAS CRACK BY NUTPLATE   (MARKED) INSTALLED NEW FLOOR ANGLE PN FX AGA 7984-3 AS REQ PER DWG AGA7984 AND SRM 51-31-01-  0G.
